MathSciNet Relay Station
MathSciNet bibliographic data
MR771800 (86h:03056) 03C45
Pillay, Anand; Srour, Gabriel Closed sets and chain conditions in stable theories. J. Symbolic Logic 49 (1984), no. 4, 1350–1362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement